# SDR UPS07649205

- Difficulty date: February 15, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 26,878 hours, 8,305 cycles
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP TSLV = 4514 - DIVERSION - POSSIBLE BIRD INGESTION THROUGH RIGHT ENGINE.  THE CREW NOTICED AN UNUSUAL VIBRATION & REQUESTED TO SPEAK TO ACMX.  DIVERTED TO SJO.  PERFORMED FIM 71-05-00/101 AND REPLACED FAN BLADES 15-16-34 PER MM 72-00-00-6.  PERFORMED ENGINE TEST 5 & 6 PER MM 71-00-00-5.  ALL CHECKS NORMAL.
